ophthalmologist-icon
Excess usage of toba eye
Hi, My son is 5 months old.On 13.01.2016 he had eye conjunctivitis and doctor prescribed Toba eye drops - 2drops 4 times a day for 5days.since it reoccured again and again we administered drops for 15 days.Then doc told to used moxiflox. Kindly advise me does  overuse of eye drops will cause increase in eye pressure.
399 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Y Siva Kumar
Ophthalmologist/ Eye Surgeon 28 yrs exp Hyderabad
Both Toba & Moxiflox are antibiotic eye drops. If used as per your ophthalmologist advice, there shall be no problem. Increase in eye pressure is highly unlikely with these eye drops, unless they contained steroids as well. Steroids, if used for prolonged periods, can cause this problem. It is very unlikely that your eye doctor might have prescribed steroid eye drops for a simple infection. If so, monitoring of eye pressure & other care will be taken by your ophthalmologist. Do continue your followup and take measures as advised. You can also post your child's eye photos here, so that you can get a second opinion online itself.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.